# SDR SWAA2021080588998

- Difficulty date: June 3, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 21,332 hours, 9,365 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT. FLOOR PANEL 120AF EDGES HAVE CORROSION / FWD CARGO COMPT. FLOOR PANEL 120AF EDGES HAS CORROSION. EVALUATED DAMAGE; FOUND TO EXCEED ALLOWABLE LIMITS IAW SRM 53-00-53-1A-1 FIG 102. REPLACED PANEL. VERIFIED NEW MATERIAL IAW AMM 25-52-01-201-801; 2024-T3 .071' ATAG # A53843. FABRICATED NEW PANEL IAW AMM 25-52-01-201-801. TREATED IAW AMM 51-21-41-370-801. PRIMED IAW AMM 51-21-72-370-804.
